# SDR CA000724019

- Difficulty date: July 6, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 5,373 hours, 70,895 cycles
- System (JASC): 3242 · Brake
- Part: Screw
- Part number: 07900300
- Condition: Missing
- Location: Bleeed Vlv/Rt Bk
- Part time: 5,738 hours
- Component: Brake, Cleveland, 309C
- Stage of operation: LD
- How discovered: V
- Nature of condition: K, R
- Precautionary procedure: E, O

## Discrepancy

(CAN)  THIS REPORT FOLLOWS LANDING INCIDENT.   NO RIGHT BRAKE.   AIRCRAFT LANDED AND PILOT CNTLLED A/C ONTO ECHO TAXIWAY.  SHUT DOWN AND PUSHED A/C OFF TAXIWAY BY HAND.  ON SITE, PRELIMINARY INSP AND TOWED A/C CLEAR OF ALL TRAFFIC AREAS - UNDER AIRPORT MGRS ESCORT.  BRAKE BLEEDER ASSY (SEAT PN 08100100, SCREW PN 07900300, CAP PN 18300100) MISSING FROM CYLINDER P/N 061-03901.  IT APPEARED THAT IT ORIGINALLY NOT SCREWED IN  VERY DEEP, 2 OR 3  THREADS. 1ST THREADS BURNED FIELD REPLACED, BLED AND SERVICED.  ENTRY IN LOG TO BE REVIEWED AT HOME BASE (REMOVED AND RE-INSP).  PILOT AND AMO ADVISED.  TAXI-TESTED AND LEAK CHECKED.  NOTE:  A/C AMPHIBIOUS - FLOATS - LAST TAKEOFF FROM GRAVEL.
